Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 8, No. 5

pp. 675—851 (November 2014)                 Contents


Evaluating a fuzzy Henstock double integral using double Simpson's rule

Fereidoon Khadem, Mohammad Ali Fariborzi Araghi

Pages  675-686

Download(s) [PDF]    


Fuzzy soft boundary

Azadeh Zahedi Khameneh, Adem Kiliçman, Abdul Razak Salleh

Pages  687-703

Download(s) [PDF]    


Categorical relationships of fuzzy topological systems with fuzzy topological spaces and underlying algebras 

Purbita Jana, Mihir K. Chakraborty

Pages  705-727

Download(s) [PDF]    


A note on pairwise fuzzy Baire spaces 

Ganesan Thangaraj, Subbiah Sethuraman

Pages  729-737

Download(s) [PDF]    


Common fixed point theorems in FM-spaces for compatible mappings of type () and weakly compatible mappings using implicit relations

Mahdi Azhini, Ehsan Mostofian

Pages  739-752

Download(s) [PDF]    


A novel algorithm for solving intuitionistic fuzzy transportation problem via new ranking method

Shashi Aggarwal, Chavi Gupta

Pages  753-768

Download(s) [PDF]    


Soft Hausdorff spaces and their some properties

Ìzzettin Demir, Oya Bedre Özbakir

Pages  769-783

Download(s) [PDF]    


Complementary nil domination in fuzzy graphs

Mohamed Ismayil, Ismail Mohideen

Pages  785-792

Download(s) [PDF]    


On metrizability and covering properties of -fuzzy metric spaces

Mami Sharma, Debajit Hazarika

Pages  793-801

Download(s) [PDF]    


On generalized fuzzy weakly interior ideals of ordered semigroups

G. Mohanraj, D. Krishnaswamy, R. Hema

Pages  803-814

Download(s) [PDF]    


On strongly semi-continuous intuitionistic fuzzy multifunctions

S. S. Thakur, Kush Bohre

Pages  815-824

Download(s) [PDF]    


Neutrosophic soft semirings

Debabrata Mandal

Pages  825-837

Download(s) [PDF]    


Fuzzy rough topological transformation groups

S. Padmapriya, M. K. Uma, E. Roja

Pages  839-851

Download(s) [PDF]